An observation on the cyclicity of the group of the double struck F sign p-rational points of Abelian surfaces

Research output: Contribution to journalArticle

Abstract

Let A be a principally polarized Abelian surface defined over Q with End(A) = ℤ and à be the reduction at a good prime p. In this paper, we study the density of prime numbers p for which Ã(doubl struck F sign p) is a cyclic group and establish a conjecture which relates this density.

Original languageEnglish
Pages (from-to)307-318
Number of pages12
JournalJapan Journal of Industrial and Applied Mathematics
Volume24
Issue number3
DOIs
Publication statusPublished - 2007 Oct
Externally publishedYes

Keywords

  • Abelian surface
  • Cyclicity

ASJC Scopus subject areas

  • Engineering(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An observation on the cyclicity of the group of the double struck F sign p-rational points of Abelian surfaces'. Together they form a unique fingerprint.

  • Cite this